coney-final

Loading

 

Swim Lessons

Season Pass Swim Lessons

Coney Island is known for our swim lessons in the world-famous Sunlite Pool. Coney will be conducting two four-week sessions that will be held during the day and evening, and will meet Monday-Thursday. (No classes July 3-6) *SWIM LESSONS ARE FOR SEASON PASSHOLDERS ONLY!

Session Dates                       

Session I: June 5-June 30

Session II: July 10-August 3

Cost

Water Babies & Tots class- $65 per student

Cost per class- $75 per student

Late Registration- $80 per student

Lifeguarding Class- $250 per student

Guard Start (Jr. Lifeguarding)- $80 per student

Class

Lesson Details

Schedule

Water Babies This is for parents with children 6-36 months. Classes are 30 minutes long. Cost is $65. Monday & Wednesday: 11:10-11:40AM or 7:10-7:40PM
Water Tots This is for parents with children 18-35 months. Classes are 30 minutes long. Cost is $65. Monday & Wednesday: 10:20-10:50AM or 6:20-6:50PM
3 Year Old Class This class is designed for youngsters with little or no water experience. Parent participation is optional based upon the child’s comfort level. Monday-Thursday: 10:15-10:45AM, 11:05-11:35AM, 6:15-6:45PM or 7:05-7:35PM
Amazing 3-Year Olds Must have the water babies class completed to be eligible for this class. Class requires children to put their face in the water and blow bubbles. Parents must stay nearby. Monday-Thursday: 10:15-10:45AM, 11:05-11:35AM or 6:15-6:45PM or 7:05-7:35PM
4-Year Old Class Children must be able to follow direction to be eligible for this class. This class is for youngsters who have little to no water experience. Monday-Thursday: 10:15-10:45AM, 11:05-11:35AM, 6:15-6:45PM or 7:05-7:35PM
Advanced 4-Year Olds This class is designed for children who can comfortably put their head in the water and blow bubbles as well as follow directions. Monday – Thursday: 10:15-10:45AM, 11:05-11:35AM, 6:15-6:45PM or 7:05-7:35PM
Silver, Gold, White, Red, Advanced Beginners, Intermediates, Swimmers and Diving Classes are 45 minutes long. You will be screened to determine the proper class level. Ages 5 and up. Monday – Thursday: 10:15-11:00AM
Silver, Gold, White, Red, Advanced Beginners, Diving and Water Aerobics Classes are 45 minutes long. You will be screened to determine the proper class level. Ages 5 and up. Monday – Thursday: 11:05-11:50AM
Silver, Gold, White, Red, Advanced Beginners, Intermediate and Swimmers Classes are 45 minutes long. You will be screened to determine the proper class level. Ages 5 and up. Monday – Thursday: 6:15-7:00PM
Silver, Gold, White, Red, Advanced Beginners, Diving, Water Aerobics and Adult Lessons Classes are 45 minutes long. You will be screened to determine the proper class level. Ages 5 and up. Monday – Thursday: 7:05-7:50PM
Jr. Lifeguarding- (Guard Start) Students must be at least 11 years old and pass a swimming test. Dates & Times to be Announced
Red Cross Lifeguarding Students must be at least 15 years old and pass a swimming skills test. Pre-registration is mandatory. Class is $250 and includes, First Aid training, CPR for the Professional Rescuer and AED as well as all books and materials. Pre-Registration is Now Open

Registration Dates

June 1: 5-8PM

June 2&3: 10AM-1PM

June 29: 6:30-8PM

June 30: 10AM-1PM

For questions call 513-624-1447 or e-mail us!

FIRST DAY OF LESSONS – All students report to areas assigned during registration. Classes will then be formed. Cold day? An occasional day missed because of rain or cold will NOT affect your child’s progress. Children can’t learn if they are uncomfortably cold. For safety reasons, swimming is not permitted during periods of lightning. PLEASE…DO NOT CALL THE OFFICE to ask if lessons will be held. An instructor will be on hand if swimming is permitted.

Registration Details

For your convenience, you may mail in first session registration and fees by June 1. Your fees must accompany the registration   form. There is no refund of fees. If you are a new Coney student age 4+, you MUST BE SCREENED for classes DURING REGISTRATION! If you miss the June dates, SECOND SESSION registration is June 29 from 6:30-8PM and June 30 from 10AM-noon. You may also register for Session II anytime Session I lessons are taking place. Come to the swim lessons tent.

Mail-In Registration Form

Download the mail-in registration form for 2017 Coney swim lessons. Screenings will be conducted during registration hours.